# SDR AWXA9900370

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Condition: Failed
- Location: Lt Te Flap
- Part time: 39,292 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, ON APPROACH AN ASYMMETRICAL TRAILING EDGE PROBLEM OCCURRED.  THE LEFT FLAP STUCK AT 7-8 DEG WHILE THE RT FLAP STUCK AT 10 DEG--SLATS WERE AT FULL EXTEND.  REMOVED AND REPLACED LEFT FLAP POS TRANSMITTER, OPS CK NORMAL.  TT 0097274.  THREE FLAP SPLIT WRITE-UPS IN LAST 90 DAYS,  THIS IS FIRST LT X-MITTER CHANGE.
